T Nation

High Blood Pressure: Tren, EQ, Test


#1

I'm on a cycle of tren-e (200 mg/week), eq (200 mg/week), and test-e (500/mg week). Today I tested my blood pressure at the drug store, yielding results in the hypertension range: 138/110. One month ago, at the same drug store, my pressures were in the normal range. How worried should I be? I'm in good shape, and regularly do distance running. Does this put me at risk for getting a heart attack or stroke? Should I lower the doses, or cut out one of the compounds?

I'm 1 week into this cycle (my second -- first was all test-e), but I've front loaded. May be front loading wasn't smart. Regardless, should I stay the course, and wait and see whether the pressures go down over the next week?

Thank guys.


#2

I was concerned about my BP levels after getting a couple of nose bleeds whilst on anavar.

I bought a small BP machine for home, I found that my results would flucuate quite a lot during the day, buy a home tester (a good one will be aroud $40) and do your BP 3 times a day, if it is high a lot of the time best to go see a doc, but I think you may find that your high BP in the store was a one off.


#3

Your fine bro. The tren e is harder on you b/c of the ester. Acetate peaks faster and the E stays the coarse longer.

There is always a risk bro. That is why blood panels before and after the cycle are a MUST.

Wait until the trensomnia sets in.....drive you crazy for sure...LMAO!

Peace..


#4

It's the tren. My BP went from 112/52 to 145/88 in 1 week on test C/ tren E. Frustrating to say the least. Happened to me on the last cycle as well, and I had to go to the doc with a severe migraine. In the course of my visit, they checked my BP 4 times, and put me on BP meds. I know it's the tren.

The 110 bottom number is not good at all.

At my age, I am really torn between staying on the tren, or getting off it. I really don't know what to tell you to do.


#5

One thing to keep in mind is that those bp machines are very inaccurate I can barely stuff my arm in one.

For me eq did cause mine to spike even while on what i would consider a low dose. I was taking 300mg test and 450mg of eq and my bp was somewhere in the range of 148/82. Currently it sits at 124/72.

I happen to have a half decent stethescope and bp cuff at home so I do monitor my bp on a fairly regular basis while on. I would be more worried if I was getting the harsh symptoms like nose bleeds and/or headaches.

As RJ already mentioned I would be much more concerned with your diastolic reading being 110.


#6

postal88
Indeed you absolutely want confirmation on your exact BP. As stated above the drug store machines even say larger arms can give inaccurate readings. Like RJ said the cause is likely the tren; however, you need to know what your real numbers are. Also do you know what your numbers were prior to this cycle? If you were 125/95 and are now 138/110 that's a different story than if you were 110/70.
Your health should always come first. But you need to establish what your baseline is. Then establish how much you have risen from baseline. Then establish how tolerable this condition is. Like RJ said the up side of tren is very positive. Never would I advise endangering your health but if your BP has risen only a proportionally small amount and the other sides are not bothering you then you might not need to discontinue tren usage.

If you are on tren-e I assume you have used tren ace before and know how tren affects you. Did this happen last time with tren? [BTW, if this is your first tren experience, you made a less than ideal move starting with tren e which will take over a week to clear out substantially.]


#7

eq will increase epo and thus blood volume so it is likely having some effect as well. my bp shot up very high when I was on it (I was reading somewhere around 150-190/80-110)...my dose varied from 300-750mg/w and the higher i went on the eq the higher my bp. it was almost a direct correlation. I used a home tester daily.

I assume that it is partly the tren and partly the EQ...either way if it stays like that too long it is bad news and you need to get it down.


#8

Your dosage certainly is not excessive and while EQ can increase BP, at 200mg a week it probably is the Tren.


#9

Guys, thanks for your posts. They really calmed me down...don't know what I'd do without this forum.

Anyway, I went back to the same drugstore, and today my pressures came in at 135/57. Wow! That seemed to good to be true, so I repeated it and the results were consistent. I'll continue to monitor bp (yeah, I should get a monitor), but I think I'm in the clear.